Tell us about your experiences with weight management. Take our survey!

caret icon Back to all discussions

Allergic to one of the medications

After a few hours of feeling heart palpitations and lightheadedness, my gp sent me to the Accident and emergency department for a checkup, they gave me ARCOXIA tablets until i saw the rheumatologist.
After 9 days of taking them, i got lower legs pitted edema, gp said stop taking them and try again after 5 days in which i did.

10 days after starting them again, pitted edema in lower legs but also a itchy rash on my arm.
The gp told me I'm having an ellergic reaction to ARCOXIA tablets so can't take them anymore.

Gp then gave me an EpiPen as i seem to be ellergic to some medication.
1, hypnovel and saffron i had when having an operation some time ago, i had anaphylactic which turned in to shock.

2, Pethidine, on having a wake procedure and started having reaction within minutes.
Both times had to be treated to reverse the situation on the above 2.

3, ARCOXIA tablets now.

Even though i have been given an EpiPen just incase, it's still scary that at anytime i might have to use it.

  1. Ugh, I hear you. Finding the right medication for RA can be a long and fraught journey of trial and error. It stinks in this day and age that there isn't a better way to discover which meds will work best for us, but I guess with all the forms of RA it just isn't possible. Well, just know you are not alone and many of us know exactly what you are going through. Stay strong, and let us know if there's anything we can do to help! Keep on keepin' on, DPM

    Please read our rules before posting.